A regularisation of the Coleff-Herrera residue current
Artikel i vetenskaplig tidskrift, 2004

We prove that if a holomorphic mapping from some complex manifold to ℂ2 defines a complete intersection then the corresponding Coleff-Herrera residue current can be smoothly regularised by a (0, 2)-form depending on two parameters.

Författare

Håkan Samuelsson Kalm

Chalmers, Institutionen för matematik

Göteborgs universitet

Comptes Rendus Mathematique

1631-073X (ISSN)

Vol. 339 245-250

Ämneskategorier

Matematik

DOI

10.1016/j.crma.2004.06.003